# SDR ASOA201710065129

- Difficulty date: October 6, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 34,745 hours, 27,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 101033
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 21,173 hours, 14,568 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED EMERGENCY LIGHTS OVER EXIT ROW OUT.  MX REMOVED AND REPLACED NR 4 EMERGENCY BATTERY AND CHARGER WITH OPERATIONAL CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
